# SDR SWIA202305300410

- Difficulty date: April 10, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT DOOR CUT- OUT HAS CHAFFING ON AFT UPPER DOOR FITTING ON UPPER SILL     (C-CHECK RO 5/23/2023)    BLENDED OUT DAMAGE AT RH EMERGENCY EXIT DOOR FITTINGS ON AFT UPPER SILL. REF CRJ 200 SRM 51-12-00 FOUND TO BE OUT OF LIMIT MORE THAN 10% OF THE MATERIAL, REF CRJ200 SRM 51-12-00. CALIBRATED CALIPER TOOL USED ID: TUC8565 SN: TUC8565 DUE DATE: 31-OCT-23. REMOVED CHAFFED RAMP ANGLE. LOCATED, DRILLED, AND INSTALLED NEW RAMP ANGLE P/N: 601R31108-95 AT RH EMERGENCY EXIT DOOR AFT UPPER DOOR FITTINGS UPPER SILL REF. CRJ-200 SRM 51-42-06 AND 51-40-11. REMOVED AND REPLACED RH EMER. DOOR CUT OUT (AFT UPPER FITTING) WITH NEW REF. CRJ 200 AMM 20-21-00 AND AND DWG #601R31108 REV. J, TORQUE WRENCH USED TUC6228 DUE 31-SEP-23. PERFORMED OPERATIONAL TEST OF R/H EMER EXIT DOOR REF CRJ200 AMM 52-70-10-710-801. OPS CHECK GOOD AT THIS TIME WITH NO DEFECTS NOTED. COMPLIED WITH 51-900-1003-SKY
